# SDR ORJA96123

- Difficulty date: December 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 7-8-9 INOP (WIRE BROKEN AND BULB MISSING).  REPAIRED WIRING AND RELAMPED.  ALL FLOOR EMERGENCY PROXIMITY LIGHTING OPERATIONAL CHECKS OK.  (M)
